- S. BAHLALI and B. MEZERDI. Approximation in stochastic optimal control of diffusions processes. Random Operators and Stochastic Equations. V.8, N4, pp 365-372. . (2000).  - S. BAHLALI and B. MEZERDI. Necessary conditions for optimality in relaxed stochastic control problems. Stochastics and Stochastics Reports. Vol 73 (3-4), pp 201-218. (2002).  - S. BAHLALI and A. CHALA. The stochastic maximum principle in optimal control of singular diffusions with non linear coefficients. Random Operator And Stochastic Equations, Vol 13, No 1, pp 1-10. (2005).  - S. BAHLALI and B. MEZERDI. A general stochastic maximum principle for a singular control problem. Electronic Journal Of Probability, Vol 10, No 30, pp 988-1004. (2005)  - S. BAHLALI, B. MEZERDI and B. DJEHICHE. Approximation and necessary conditions for optimality in stochastic control problems for a diffusion gouverned by a martingale- measure. Journal of Applied Mathematics and Stochastic Analysis, Volume 2006, pp 1-23. (2006)  - S. BAHLALI and B. LABED. Necessary and sufficient conditions of optimality for optimal control problem with initial and terminal costs.Random Operators and Stochastic Equations, Vol 14, No3, pp 291-301. (2006).  - S. BAHLALI, B. DJEHICHE and B. MEZERDI. The relaxed stochastic maximum principle in singular optimal control of diffusions. Siam Journal On Control And Optimization. Vol 46, Issue 2, pp 427-444. (2007).
Biography Updated on 17 November 2007